# SDR FDEA201705311550

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 77,916 hours, 29,433 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148N21271
- Condition: Cracked
- Location: Bs 1880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1880, APU FIREWALL, FWD LOWER, RT SIDE, HAS A CRACK.  REPAIRED IAW B757 SRM 51-40-02, AND 53-80-08-08-2R.
